| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Mechanical Problem (1384); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/15/2012
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had multiple pump error alarm and rewind anomaly.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.Customer stated that insulin squirting out during the manual prime process.The insulin pump was not functioning at this time.The device will not be returned for analysis.